# SDR SWAA032395

- Difficulty date: October 30, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 19,795 hours, 12,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING NEXT TO R2 DOOR.  SECURED LIGHT ASSY PER MX NOTE.
